Loading [MathJax]/jax/output/CommonHTML/fonts/TeX/fontdata.js
Journals
Resources
About Us
Open Access
Go to previous page

The Third Initial-Boundary Value Problem for a Class of Parabolic Monge-Ampère Equations

The Third Initial-Boundary Value Problem for a Class of Parabolic Monge-Ampère Equations

Year:    2012

Author:    Boqiang Lü, Fengquan Li

Communications in Mathematical Research , Vol. 28 (2012), Iss. 1 : pp. 75–90

Abstract

For the more general parabolic Monge-Ampère equations defined by the operator F(D2u+σ(x)), the existence and uniqueness of the admissible solution to the third initial-boundary value problem for the equation are established. A new structure condition which is used to get a priori estimate is established.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2012-CMR-19066

Communications in Mathematical Research , Vol. 28 (2012), Iss. 1 : pp. 75–90

Published online:    2012-01

AMS Subject Headings:    Global Science Press

Copyright:    COPYRIGHT: © Global Science Press

Pages:    16

Keywords:    parabolic Monge-Ampère equation admissible solution the third initial-boundary value problem.

Author Details

Boqiang Lü Email

Fengquan Li Email